# SDR UPS97224560

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734748
- Condition: Delaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 12 SPOILER HAS A 3 X 3 AREA OF DELAMINATION ON UPPER SURFACE 8 FROM FWD EDGE ON O/B END.  REPAIRED NR 12 SPOLER UPPER SURFACE IAW SRM 57-50-06.
